# SDR UALA2012031901747

- Difficulty date: March 17, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 59,291 hours, 7,033 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEL LTS AT DOOR 1R & 2R FLASHED AFTER TAKEOFF LATER DURING FLIGHT LTS GOT DIMMER AND FLASHED LESS FREQUENTLY REPEAT PROBLEM.  REPLACED DOOR 1 RIGHT EMERGENCY LIGHT ASSY PER MM.  RELAMPED DOOR 2 RIGHT.  CHECKS NORMAL.
